# SDR 2003UALA00648

- Difficulty date: August 21, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Engine: Pwa PW4077
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 113W721213
- Condition: Cracked
- Location: Lt Aileron
- Part time: 30,719 hours, 6,248 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

I/B & O/B ACTUATOR FITTINGS CRACKED.  LEFT AILERON WAS REPLACED.
